# SDR AALA20070461

- Difficulty date: March 9, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 5940405503
- Part serial: P80196
- Condition: Unknown
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT - AFTER TAKEOFF, FLIGHT ATTENDANTS REPORTED LIGHT SMOKE AND ODOR IN CABIN.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED APU AT LGA ON 15 MAR 2007.  SYSTEM GROUND CHECKED NORMAL OPERATION.
